# SDR UPS98826647

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, STA 1230  LONGERON 35 RIGHT TO LONGERON 36 Z FITTING CORRODED.  REMOVED FITTING CUT AND INSTALLED NEW FITTING WITH SPLICES IAW DC8  SRM 53 2 0 AND 51 1 8 AND 51 1 20D.
